# SDR 2022FA0000651

- Difficulty date: October 26, 2022
- Submitted: October 26, 2022
- Operation: General aviation
- Aircraft: N559LA
- Make and model: Beech B300
- Aircraft serial: FL1207
- Aircraft time: 783 hours, 643 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402524
- Part serial: 19198H9207
- Condition: Cracked
- Location: Cockpit
- Part time: 783 hours, 643 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

N559LA PART 91 FLIGHT. ORIGINAL ROUTE WAS KHND – KFAT. SHORTLY AFTER DEPARTING KHND, THE COPILOTS WINDSHIELD CRACKED, APPROXIMATELY MID WINDOW TOP TO BOTTOM. CREW THEN RETURNED SAFELY TO KHND. WE WERE ABLE TO REPOSITION THE AIRCRAFT TO OUR LONG BEACH REPAIR STATION UNDER KING AIR B300 AFM LIMITATIONS SECTION 2.
